Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 11, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 5, 2014, 4:01 AM CST. It took effect at Feb 5, 2014, 6:00 AM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 4:01 AM CST (10:01 UTC)
- In effect from
- Feb 5, 2014, 6:00 AM CST
- Expired
- Feb 7, 2014, 12:00 AM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
169 WHUS74 KMOB 051001 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 401 AM CST WED FEB 5 2014 ...DENSE FOG WILL PERSIST UNTIL 5 AM OVER CHOCTAWHATCHEE BAY AND A SMALL PORTION OF THE NEAR SHORE NORTHWEST FLORIDA COASTAL WATERS... .AREAS OF FOG WITH VISIBILITY LESS THAN ONE MILE WILL PERSIST OVER CHOCTAWHATCHEE BAY AND A SMALL PORTION OF THE NEAR SHORE NORTHWEST FLORIDA COASTAL WATERS THROUGH 5 AM CST. A STRONG OFFSHORE FLOW DEVELOPS OVER THE MARINE AREA IN THE WAKE OF A COLD FRONT THIS MORNING THEN SUBSIDES SOMEWHAT ON THURSDAY. GMZ634-051815- /O.CAN.KMOB.MF.Y.0007.000000T0000Z-140205T1100Z/ /O.NEW.KMOB.SC.Y.0011.140206T0000Z-140206T1500Z/ PENSACOLA BAY SYSTEM- 401 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWEST INCREASING TO AROUND 20 KNOTS * SEAS: BAYS AND INLAND WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ655-051815- /O.CON.KMOB.MF.Y.0007.000000T0000Z-140205T1100Z/ /O.NEW.KMOB.SC.Y.0011.140205T1200Z-140206T1800Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 401 AM CST WED FEB 5 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING. * WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS * SEAS: BUILDING TO 3 TO 5 FEET *VISIBILITY: LESS THAN ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ635-051815- /O.CON.KMOB.MF.Y.0007.000000T0000Z-140205T1100Z/ /O.NEW.KMOB.SC.Y.0011.140206T0000Z-140206T1500Z/ CHOCTAWHATCHEE BAY- 401 AM CST WED FEB 5 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING. * WINDS: NORTHWEST INCREASING TO AROUND 20 KNOTS * SEAS: BAYS AND INLAND WATERS BECOMING ROUGH. *VISIBILITY: LESS THAN ONE MILE...AND LOWERING LOCALLY BELOW ONE QUARTER MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-670-675-051815- /O.NEW.KMOB.SC.Y.0011.140205T1200Z-140206T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 401 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>633-051815- /O.NEW.KMOB.SC.Y.0011.140206T0000Z-140206T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY- 401 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. * WINDS: NORTHWEST INCREASING TO AROUND 20 KNOTS * SEAS: BAYS AND INLAND WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
086 WHUS74 KMOB 051058 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 458 AM CST WED FEB 5 2014 ...THE DENSE FOG ADVISORY HAS BEEN CANCELLED... ...A SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH THURSDAY MORNING FOR GULF WATERS OUT 60 NM...AND INCLUDES BAYS AND NEAR SHORE WATERS TONIGHT THROUGH EARLY THURSDAY MORNING... .A COLD FRONT MOVING THROUGH THE AREA IS USHERING DRIER AIR INTO THE REGION...BRINGING AN END TO THE DENSE FOG. A STRONG OFFSHORE FLOW DEVELOPS OVER THE MARINE AREA IN THE WAKE OF THE FRONT THIS MORNING THEN SUBSIDES SOMEWHAT ON THURSDAY. GMZ655-051900- /O.CAN.KMOB.MF.Y.0007.000000T0000Z-140205T1100Z/ /O.CON.KMOB.SC.Y.0011.140205T1200Z-140206T1800Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 458 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ635-051900- /O.CAN.KMOB.MF.Y.0007.000000T0000Z-140205T1100Z/ /O.CON.KMOB.SC.Y.0011.140206T0000Z-140206T1500Z/ CHOCTAWHATCHEE BAY- 458 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. * WINDS: NORTHWEST INCREASING TO AROUND 20 KNOTS * SEAS: BAYS AND INLAND WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-670-675-051900- /O.CON.KMOB.SC.Y.0011.140205T1200Z-140206T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 458 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>634-051900- /O.CON.KMOB.SC.Y.0011.140206T0000Z-140206T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM- 458 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. * WINDS: NORTHWEST INCREASING TO AROUND 20 KNOTS * SEAS: BAYS AND INLAND WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
120 WHUS74 KMOB 051925 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 125 PM CST WED FEB 5 2014 ...A SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH THURSDAY MORNING FOR GULF WATERS OUT 60 NM...AND INCLUDES BAYS AND NEAR SHORE WATERS TONIGHT THROUGH EARLY THURSDAY MORNING... .A COLD FRONT MOVING THROUGH THE AREA IS USHERING DRIER AIR INTO THE REGION. A STRONG OFFSHORE FLOW DEVELOPS OVER THE MARINE AREA IN THE WAKE OF THE FRONT THIS MORNING THEN SUBSIDES SOMEWHAT ON THURSDAY. GMZ650-655-670-675-060330- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140206T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 125 PM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS * SEAS: BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-060330- /O.CON.KMOB.SC.Y.0011.140206T0000Z-140206T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 125 PM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. * WINDS: NORTHWEST INCREASING TO AROUND 20 KNOTS * SEAS: BAYS AND INLAND WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
959 WHUS74 KMOB 060307 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 907 PM CST WED FEB 5 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING FOR THE GULF WATERS OUT 60 NM...INCLUDING BAYS AND NEAR SHORE WATERS... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA IN THE WAKE OF A COLD FRONT. WINDS WILL SUBSIDE SOMEWHAT BY THURSDAY AFTERNOON. GMZ650-655-670-675-061100- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140206T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 907 PM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-061100- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140206T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 907 PM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY. * WINDS: NORTH AROUND 20 KNOTS...EXCEPT 20 TO 25 KNOTS IN LOWER MOBILE BAY AND THE MISSISSIPPI SOUND. * SEAS: BAYS AND INLAND WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS74 KMOB 061014 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 414 AM CST THU FEB 6 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING FOR THE GULF WATERS OUT 20 NM...INCLUDING BAYS AND NEAR SHORE WATERS...AND IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR GULF WATERS 20 TO 60 NM OUT... .STRONG HIGH PRESSURE BUILDS INTO THE REGION THROUGH FRIDAY WITH STRONG OFFSHORE WINDS GRADUALLY SUBSIDING TODAY INTO TONIGHT. GMZ670-675-061815- /O.EXT.KMOB.SC.Y.0011.000000T0000Z-140207T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 414 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-061800- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140206T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 414 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-061500- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140206T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 414 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH AROUND 20 KNOTS...EXCEPT 20 TO 25 KNOTS IN LOWER MOBILE BAY AND THE MISSISSIPPI SOUND. * SEAS: BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
604 WHUS74 KMOB 061534 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 934 AM CST THU FEB 6 2014 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY FOR THE BAYS AND NEAR SHORE WATERS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR THE GULF WATERS OUT 20 NM...AND WILL REMAIN IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR GULF WATERS 20 TO 60 NM OUT... .STRONG HIGH PRESSURE BUILDS INTO THE REGION THROUGH FRIDAY WITH STRONG OFFSHORE WINDS GRADUALLY SUBSIDING TODAY INTO TONIGHT. GMZ630>635-061800- /O.NEW.KMOB.SC.Y.0012.140206T1534Z-140206T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 934 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH AROUND 20 KNOTS...EXCEPT 20 TO 25 KNOTS IN LOWER MOBILE BAY AND THE MISSISSIPPI SOUND. * SEAS: BAYS AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-062100- /O.EXT.KMOB.SC.Y.0011.000000T0000Z-140206T2100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 934 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-062345- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140207T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 934 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS74 KMOB 062121 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 321 PM CST THU FEB 6 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR GULF WATERS 20 TO 60 NM OUT... .STRONG HIGH PRESSURE BUILDS INTO THE REGION THROUGH FRIDAY WITH STRONG OFFSHORE WINDS GRADUALLY SUBSIDING TONIGHT. GMZ650-655-062230- /O.EXP.KMOB.SC.Y.0011.000000T0000Z-140206T2100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 321 PM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ670-675-070530- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140207T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 321 PM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 18 TO 23 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
023 WHUS74 KMOB 062125 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 325 PM CST THU FEB 6 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR GULF WATERS 20 TO 60 NM OUT... .STRONG HIGH PRESSURE BUILDS INTO THE REGION THROUGH FRIDAY WITH STRONG OFFSHORE WINDS GRADUALLY SUBSIDING TONIGHT. GMZ670-675-070600- /O.CON.KMOB.SC.Y.0011.000000T0000Z-140207T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 PM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 18 TO 23 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS74 KMOB 070611 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1211 AM CST FRI FEB 7 2014 ...A SMALL CRAFT ADVSISORY CONTINUES IN EFFECT UNTIL 6 AM FOR THE GULF WATERS 20 TO 60 NM OUT... .STRONG HIGH PRESSURE BUILDS INTO THE REGION THROUGH FRIDAY WITH STRONG OFFSHORE WINDS GRADUALLY SUBSIDING BY LATE TONIGHT. GMZ670-675-071200- /O.EXP.KMOB.SC.Y.0011.000000T0000Z-140207T0600Z/ /O.NEW.KMOB.SC.Y.0013.140207T0611Z-140207T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1211 AM CST FRI FEB 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH 18 TO 23 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 2:37 AM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 5, 2:37 AM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
237 AM CST WED FEB 5 2014
.UPDATE...HAVE CLEARED THE MARINE AND LAND DENSE FOG ADVISORIES OVER
EXTREME SOUTHWEST ALABAMA AND ALABAMA COASTAL WATERS AND EXTENDED THE
DENSE FOG ADVISORIES OVER THE REMAINDER OF THE NORTHWEST FLORIDA
COASTAL PORTION UNTIL 5 AM GIVEN THE CURRENT SPEED OF THE COLD FRONT. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 59 32 49 33 57 / 10 05 20 20 10
PENSACOLA 63 35 50 36 58 / 20 05 20 20 10
DESTIN 65 37 52 39 59 / 20 05 20 20 10
EVERGREEN 58 32 50 33 59 / 20 05 20 20 10
WAYNESBORO 53 29 47 29 55 / 05 05 20 20 10
CAMDEN 53 30 48 30 58 / 20 05 20 20 10
CRESTVIEW 65 34 54 35 61 / 20 05 20 20 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...DENSE FOG ADVISORY UNTIL 5 AM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 5 AM WEDNESDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...PENSACOLA BAY SYSTEM...
&&Hazardous weather outlook, Feb 4, 4:18 AM CST, 23 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 418 AM CST TUE FEB 4 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 418 AM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL PERSIST ACROSS THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...AS WELL AS EXTREME SOUTHEAST MISSISSIPPI...UNTIL A COLD FRONT MOVES THROUGH LATE TONIGHT. THE FOG COULD BECOME DENSE ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR. HIGH RAIN CHANCES ARE EXPECTED TONIGHT AS THE COLD FRONT MOVES THROUGH. A FEW THUNDERSTORMS ARE EXPECTED AS WELL...BUT THE POTENTIAL FOR SEVERE STORM DEVELOPMENT IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-051030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 418 AM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL PERSIST OVER THE NEAR SHORE GULF WATERS...BAYS AND SOUNDS UNTIL A COLD FRONT MOVES THROUGH LATE TONIGHT. THE FOG COULD BECOME DENSE AND IMPACT SHIPPING OPERATIONS SUCH AS IN THE MOBILE BAY SHIPPING CHANNEL. MODERATE TO STRONG WINDS MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG OFFSHORE WINDS WILL LIKELY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY THROUGH THURSDAY.
In the hours before
Special weather statement, Feb 4, 11:32 PM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1132 PM CST TUE FEB 4 2014 ALZ052-053-061>064-050630- WASHINGTON AL-UPPER BALDWIN AL-CLARKE AL-LOWER BALDWIN AL- UPPER MOBILE AL-LOWER MOBILE AL- 1132 PM CST TUE FEB 4 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WASHINGTON...SOUTHERN CLARKE...BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 1230 AM CST... AT 1130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS EXTENDING ALONG A LINE FROM 10 MILES WEST OF MOBILE TO 13 MILES SOUTHWEST OF CITRONELLE TO 11 MILES SOUTHEAST OF CHATOM...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MIDTOWN MOBILE... DOWNTOWN MOBILE... MOBILE REGIONAL AIRPORT... MOVICO... CITRONELLE... THEODORE... SEMMES... SATSUMA... SARALAND... MCINTOSH... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 56. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 47. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN... OCCASIONAL LIGHTNING STRIKES...AND BRIEF STRONG WIND GUSTS OF 40 TO 45 MPH. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Special weather statement, Feb 5, 12:31 AM CST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1231 AM CST WED FEB 5 2014 ALZ054>057-050715- BUTLER AL-CONECUH AL-MONROE AL-WILCOX AL- 1231 AM CST WED FEB 5 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUTLER...NORTHERN CONECUH...NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 AM CST... AT 1230 AM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST OF MONROEVILLE...OR 4 MILES SOUTHWEST OF BEATRICE...AND MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... PINE APPLE... I65 AND AL 185... I65 AND AL 10... BEATRICE... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 128 AND 139. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Feb 5, 12:33 AM CST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1233 AM CST WED FEB 5 2014 ALZ055-056-050715- CONECUH AL-MONROE AL- 1233 AM CST WED FEB 5 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CONECUH AND SOUTHERN MONROE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 AM CST... AT 1230 AM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF FRISCO CITY...OR 5 MILES NORTHWEST OF URIAH...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... URIAH... MONROEVILLE... MEGARGEL... FRISCO CITY... EXCEL... REPTON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Feb 5, 1:22 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 122 AM CST WED FEB 5 2014 ALZ056>058-050800- BUTLER AL-CONECUH AL-CRENSHAW AL- 122 AM CST WED FEB 5 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUTLER...CENTRAL CONECUH AND NORTHERN CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 200 AM CST... AT 120 AM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF EVERGREEN...OR 3 MILES NORTHEAST OF I65 AND CR 29...AND MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... RUTLEDGE... PETREY... LUVERNE... MCKENZIE... I65 AND CR 7... I65 AND AL 106... GEORGIANA... I65 AND CR 29... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 99 AND 122. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:16 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 44 min |
| Feb 4, 9:32 PM CST | Areal Flood Advisory | MOB | Clarke, Mobile, Washington | 94 days |
| Feb 4, 11:35 PM CST | Special Marine Warning | MOB | 40 min |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.